# SDR IPXA2015032587380

- Difficulty date: March 4, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 28,626 hours, 15,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545795
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOORBOARD 231XJF HAS DELAMINATION AND EDGE DAMAGE. 122-0181. FABBED NEW PANEL 231XJF PN 143N5457-95 FROM A402H-48X144 BAT 2664589 IAW SREO 5320-9692, APPENDIX B 1-2. 2.  RESTORE LOWER SURFACE IN STEP OUT AREA IAW SREO 5320-9692.  SCUFF SANDED AND PREP IT THE BONDING AREA IAW EO 5320-9692-H AND SRM 53-00-50-2R-1.04. FABRICATE 3 EA PLIES BATCH NR 2753728 IAW 5320-9692-H AND SRM 53-00.
